Erratum to Steady state solutions for nonlinear Schrödinger equation arising in optics [J. Math. Phys. 50, 053501, (2009)]

Yisong Yang, Ruifeng Zhang

Research output: Contribution to journalArticle

Abstract

The proof of Lemma 3.2 is corrected to take account of a missing term in a crucial Sobolev inequality used in the original work. As a result, Theorem 3.3 is much improved.

Original languageEnglish (US)
Article number042003JMP
JournalJournal of Mathematical Physics
Volume51
Issue number4
DOIs
StatePublished - Apr 2010

Fingerprint

Sobolev Inequality
Steady-state Solution
nonlinear equations
Optics
Lemma
Nonlinear Equations
theorems
optics
Term
Theorem

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Erratum to Steady state solutions for nonlinear Schrödinger equation arising in optics [J. Math. Phys. 50, 053501, (2009)]. / Yang, Yisong; Zhang, Ruifeng.

In: Journal of Mathematical Physics, Vol. 51, No. 4, 042003JMP, 04.2010.

Research output: Contribution to journalArticle

@article{527131fea1d04fc7a5c18d20ee9eb36a,
title = "Erratum to Steady state solutions for nonlinear Schr{\"o}dinger equation arising in optics [J. Math. Phys. 50, 053501, (2009)]",
abstract = "The proof of Lemma 3.2 is corrected to take account of a missing term in a crucial Sobolev inequality used in the original work. As a result, Theorem 3.3 is much improved.",
author = "Yisong Yang and Ruifeng Zhang",
year = "2010",
month = "4",
doi = "10.1063/1.3352560",
language = "English (US)",
volume = "51",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "4",

}

TY - JOUR

T1 - Erratum to Steady state solutions for nonlinear Schrödinger equation arising in optics [J. Math. Phys. 50, 053501, (2009)]

AU - Yang, Yisong

AU - Zhang, Ruifeng

PY - 2010/4

Y1 - 2010/4

N2 - The proof of Lemma 3.2 is corrected to take account of a missing term in a crucial Sobolev inequality used in the original work. As a result, Theorem 3.3 is much improved.

AB - The proof of Lemma 3.2 is corrected to take account of a missing term in a crucial Sobolev inequality used in the original work. As a result, Theorem 3.3 is much improved.

UR - http://www.scopus.com/inward/record.url?scp=77953264961&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77953264961&partnerID=8YFLogxK

U2 - 10.1063/1.3352560

DO - 10.1063/1.3352560

M3 - Article

AN - SCOPUS:77953264961

VL - 51

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 4

M1 - 042003JMP

ER -